Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Nauseated after food. Led to bad appetite. Why am I tired always?

Hello. For the past 2 weeks i have a loss of appetite and when i do eat something i feel very nauseous but i never vomit . I get dizzy spells often and sometimes i get headaches every now and then. I feel nauseous while im eating ,before and after. I also feel tired all the time. Which is not normal. By the way i am a 26 yr old female.
Asked On : Mon, 30 Jul 2012
Answers:  1 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hi. loss of appetite, nausea, fatigue.. all these fall into category of symptoms of Anemia.. Check for any blood loss ( if menstruating heavily) I would advise you to get your hemoglobin tested. Simultaneously you should start eating iron rich diet as in, jaggery, green veggies, soya bean.. add citrus fruits to your diet as that will help in absorption of Iron.. if hemoglobin is less, you can start with Iron and Folic acid tablets..Take care
Answered: Sat, 14 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor